# SDR CHQA200800133

- Difficulty date: July 6, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N263SK
- Make and model: Emb EMB-145
- Aircraft serial: 145199
- Engine: Allsn AE3007A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2099L011100
- Part serial: 01226
- Condition: Uncontrollable
- Location: Cabin Pressure
- Part time: 18,938 hours, 18,938 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5980,  DURING CLIMB, FLIGHT CREW WAS UNABLE TO GET THE AC TO PRESSURIZE USING EITHER MANUAL OR AUTO PRESSURIZATION MODES. FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. THE PRESSURIZATION SYS WAS PLACED ON MEL AND THE AC RESUMED FLYING UNTIL THE MEL WS CLEARED ON THE 7TH. MAINT FOUND THE VACUUM LINE (P/N: 123-07692-407) LEAKING AND REPLACED IT. MANUAL PRESSURIZATION CONTROLLER WAS ALSO FOUND TO BE NOT CONTROLLING PRESSURIZATION AND IT WAS REPLACED. (A)
